# SDR QXEA2021062300309

- Difficulty date: June 17, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 8,772 hours, 5,298 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Spoiler Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPOILER CNTL MODULE HARNESS FOUND TO BE ROUTED WITH FUEL QTY HARNESS FROM MODULE TO JUST INSIDE THE WHEEL WELL. REROUTED AFT SPOILER CNTL HARNESS AWAY FROM FUEL QTY HARNESS PER E175 AMM 28-41-06-400-801-A, SWPM 20-45-30
